# SDR 07FDEA04492

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT RT NR 1 SLAT SEVERAL CHAFING MARKS ON LOWER OUTBOARD SKIN PANEL.  REPAIR PERFORMED BY CUT OUT THE SKIN AND INSTALLING AN EXTERNAL DOUBLER IAW EA 6-5742-112470 AND RAS/FOK/174/2007 ISS A.
